logo AFST
Solutions globales des équations d’Einstein-Maxwell
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 3, pp. 495-540.

Adapting a method of Lindblad and Rodnianski, we prove existence of global solutions for the Einstein-Maxwell equations in space dimension n3. We consider small enough smooth and asymptotically flat initial data. We use harmonic gauge and Lorenz gauge.

En adaptant une méthode de Lindblad et Rodnianski, on prouve l’existence de solutions globales pour les équations d’Einstein-Maxwell en dimension d’espace n3. Les données initiales considérées sont lisses, asymptotiquement euclidiennes et suffisamment petites. On utilise la jauge harmonique et la jauge de Lorenz.

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1212
Julien Loizelet 1

1 Laboratoire de Mathématiques et Physique Théorique (UMR CNRS 6083) Faculté des Sciences et Techniques, Université François Rabelais, Parc de Grandmont 37200 Tours, France
@article{AFST_2009_6_18_3_495_0,
     author = {Julien Loizelet},
     title = {Solutions globales des \'equations {d{\textquoteright}Einstein-Maxwell}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {495--540},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 18},
     number = {3},
     year = {2009},
     doi = {10.5802/afst.1212},
     zbl = {1200.35303},
     mrnumber = {2582443},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1212/}
}
TY  - JOUR
TI  - Solutions globales des équations d’Einstein-Maxwell
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2009
DA  - 2009///
SP  - 495
EP  - 540
VL  - 6e s{\'e}rie, 18
IS  - 3
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1212/
UR  - https://zbmath.org/?q=an%3A1200.35303
UR  - https://www.ams.org/mathscinet-getitem?mr=2582443
UR  - https://doi.org/10.5802/afst.1212
DO  - 10.5802/afst.1212
LA  - fr
ID  - AFST_2009_6_18_3_495_0
ER  - 
%0 Journal Article
%T Solutions globales des équations d’Einstein-Maxwell
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2009
%P 495-540
%V 6e s{\'e}rie, 18
%N 3
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1212
%R 10.5802/afst.1212
%G fr
%F AFST_2009_6_18_3_495_0
Julien Loizelet. Solutions globales des équations d’Einstein-Maxwell. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 3, pp. 495-540. doi : 10.5802/afst.1212. https://afst.centre-mersenne.org/articles/10.5802/afst.1212/

[1] Bizoń (P.), Chmaj (T.), and Schmidt (B.G.).— Critical behavior in vacuum gravitational collapse in 4+1 dimensions, Phys. Rev. Lett. 95, 071102, gr-qc/0506074 (2005). | MR: 2167019

[2] Choquet-Bruhat (Y.).— Théorème d’existence pour certains systèmes d’équations aux dérivées partielles non linéaires. Acta Math. 88, p. 144-225 (1952). | Zbl: 0049.19201

[3] Christodoulou (D.).— Global solutions of nonlinear hyperbolic equations for small initial data, Commun. Pure Appl. Math. 39, p. 267-282 (1986). MR MR820070 (87c :35111) | MR: 820070 | Zbl: 0612.35090

[4] Christodoulou (D.) and Klainerman (S.).— The global nonlinear stability of the Minkowski space, Princeton UP, (1993). | MR: 1316662 | Zbl: 0827.53055

[5] Emparan (R.) and Reall (H.S.).— Black rings, hep-th/0608012, (2006). | MR: 2270099 | Zbl: 1108.83001

[6] Hollands (S.) and Ishibashi (A.).— Asymptotic flatness and Bondi energy in higher dimensional gravity, Jour. Math. Phys. 46, 022503, 31, gr-qc/0304054 (2005). MR MR2121709 (2005m :83039) | MR: 2121709 | Zbl: 1076.83010

[7] Hollands (S.) and Wald (R.M.).— Conformal null infinity does not exist for radiating solutions in odd spacetime dimensions, Class. Quantum Grav. 21, p. 5139-5145, gr-qc/0407014, (2004). MR MR2103245 (2005k :83039) | MR: 2103245 | Zbl: 1081.83030

[8] Hörmander (L.).— Lectures on Nonlinear Hyperbolic Differential Equations,Springer, (1986). | MR: 1466700 | Zbl: 0881.35001

[9] Hörmander (L.).— On the fully nonlinear Cauchy problem with small data. II, Microlocal analysis and nonlinear waves (Minneapolis, MN, 1988-1989), IMA Vol. Math. Appl., vol. 30, Springer, New York, 1991, pp. 51-81. MR MR1120284 (94c :35127) | MR: 1120284 | Zbl: 0783.35036

[10] Klainerman (S.).— Global Existence for Nonlinear Wave Equations. Communications on Pure and Applied Mathematics, Vol. XXXIII, p. 43-100 (1980). | MR: 544044 | Zbl: 0405.35056

[11] Klainerman (S.).— Uniform Decay Estimates and the Lorentz Invariance of the Classical wave Equation.Communications on Pure and Applied Mathematics, Vol. XXXVIII, p. 321-332 (1985). | MR: 784477 | Zbl: 0635.35059

[12] Klainerman (S.).— The null condition and global existence to nonlinear wave equations. Lectures in Applied Mathematics 23, p. 293-326 (1986). | MR: 837683 | Zbl: 0599.35105

[13] Lindblad (H.) and Rodnianski (I.).— Global existence for the Einstein vacuum equations in wave coordinates. Commun. Math. Phys. 256, p. 43-110 (2005). | MR: 2134337 | Zbl: 1081.83003

[14] Lindblad (H.) and Rodnianski (I.).— The global stability of Minkowski space-time in harmonic gauge. ArXiv :math.AP/0411109.

[15] Ta-Tsien Li and Yun Mei Chen.— Global classical solutions for nonlinear evolution equations, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 45, Longman Scientific & Technical, Harlow (1992). MR MR1172318 (93g :35002) | MR: 1172318 | Zbl: 0787.35002

Cited by Sources: